# SDR MEX2003500

- Difficulty date: October 21, 2003
- Submitted: November 18, 2003
- Operation: Air carrier
- Aircraft: N169PL
- Make and model: Doug MD-88
- Aircraft serial: 53175
- Engine: Pwa JT8D219
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Damaged
- Location: Compressor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, DETECTED DAMAGE ON LEFT ENGINE C1 FAN BLADE AND A .40625 INCH PER .0625 INCH DAMAGE IN THE NOISE SUPPRESSOR.  BLADE WAS BLENDED IAW MM 72-00-00.  DURING OVERNIGHT SERVICE, BLADE BLENDING WAS INSPECTED IAW MM 78-33-21, FOUND ALL CORRECT AND BOROSCOPIC INSPECTION WAS PERFORMED TO C-6 AND C-7 IAW MM 72-00-0, NO DAMAGES WERE FOUND.  (M)
